EconPapers    
Economics at your fingertips  
 

A Relation to Hilbert’s Integral Inequality and a Basic Hilbert-Type Inequality

Bicheng Yang () and Themistocles M. Rassias ()
Additional contact information
Bicheng Yang: Guangdong Education Institute
Themistocles M. Rassias: National Technical University of Athens

Chapter Chapter 47 in Functional Equations in Mathematical Analysis, 2011, pp 739-748 from Springer

Abstract: Abstract By using the way of weight function, a new integral inequality with certain parameters and a best constant factor is proved which provides a relation of Hilbert’s integral inequality and a basic Hilbert-type integral inequality. Both the equivalent form as well as the reverse form are considered.

Keywords: Basic Hilbert-type integral inequality; Parameter; Weight function (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-0055-4_47

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4_47

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-0055-4_47